... xr . I recently stopped taking Effexor with in the month from 75mg to 37.5.i am always tired and need a nap every day.I still take the xannax 1mg a day.for the anxety and panic attacks. So I guess my question is do all the pills for anxiety need more then one kind of pill to help. I also just started therapy
I can help with the 2nd part of your question. Cutting your Effexor dose in 1/2 can cause increased anxiety. Changes in medication often cause anxiety. Sometimes people need 2 drugs to control their anxiety and an underlying depression. Anxiety and depression have an unusual relationship and often occur together.
Look at what time you take your xanax xr and how soon after you fall asleep. There might be a pattern and therefore a relationship. As xanax has it's peak effect on you, but you aren't experiencing a significant anxiety producing event, you can easily become sleepy. I've had that happen to me. Below is a statement I copied from the Drugs.com site for xanax xr:
Less serious Xanax side effects may include:
drowsiness, dizziness, feeling tired or irritable;
I hope this helps, please let me know if it did. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2011 • 17 answers
Posted 27 Jan 2014 • 6 answers
Posted 23 Jan 2015 • 6 answers
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers
Posted 10 Apr 2016 • 6 answers